# SDR ASAA2017070121253

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,351 hours, 11,726 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM173382W
- Condition: Failed
- Location: N2 Speed
- Part time: 12,387 hours, 3,717 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION INDICATOR INTERMITTENTLY BLANKS OUT AND THEN REAPPEARS.  ACFT GROUNDED.  CONFIRMED FAULT, M1240 ENGINE VIBRATION SIGNAL CONDITIONER, VIBROMETER BITE IAW FIM 77-05 TASK 804, SHOWS ENGINE NR 1 N2 TACHO LOSS E1 MESSAGES LAST 32 FLIGHTS.  ACCOMPLISHED FIM 77-31 TASK 805, TROUBLESHOT TO DEFECTIVE N2 SPEED SENSOR. REMOVED & REPLACED N2 SPEED SENSOR IAW AMM 77-11-02,  GROUND FUNCTIONAL CHECK NORMAL IAW AMM 77-00-00.
